Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 242736, 12 pages
http://dx.doi.org/10.1155/2012/242736
Research Article

Decomposition of Automorphisms of Certain Solvable Subalgebra of Symplectic Lie Algebra over Commutative Rings

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 26 March 2012; Accepted 26 April 2012

Academic Editor: Helge Holden

Copyright © 2012 Xing Tao Wang and Lei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Ancochea, “On semi-automorphisms of division algebras,” Annals of Mathematics. Second Series, vol. 48, pp. 147–153, 1947. View at Google Scholar
  2. K. I. Beidar, M. Brešar, and M. A. Chebotar, “Jordan isomorphisms of triangular matrix algebras over a connected commutative ring,” Linear Algebra and Its Applications, vol. 312, no. 1–3, pp. 197–201, 2000. View at Publisher · View at Google Scholar
  3. M. Brešar, “Jordan mappings of semiprime rings,” Journal of Algebra, vol. 127, no. 1, pp. 218–228, 1989. View at Publisher · View at Google Scholar
  4. Y. A. Cao, “Automorphisms of the Lie algebra of strictly upper triangular matrices over certain commutative rings,” Linear Algebra and its Applications, vol. 329, no. 1–3, pp. 175–187, 2001. View at Publisher · View at Google Scholar
  5. L. N. Herstein, “Jordan homomorphisms,” Transactions of the American Mathematical Society, vol. 81, pp. 331–351, 1956. View at Google Scholar
  6. S. Jøndrup, “Automorphisms of upper triangular matrix rings,” Archiv der Mathematik, vol. 49, no. 6, pp. 497–502, 1987. View at Publisher · View at Google Scholar
  7. F. Kuzucuoglu and V. M. Levchuk, “The automorphism group of certain radical matrix rings,” Journal of Algebra, vol. 243, no. 2, pp. 473–485, 2001. View at Publisher · View at Google Scholar
  8. X. T. Wang and Y. M. Li, “Decomposition of Jordan automorphisms of triangular matrix algebra over commutative rings,” Glasgow Mathematical Journal, vol. 52, no. 3, pp. 529–536, 2010. View at Publisher · View at Google Scholar
  9. D. Ž. Doković, “Automorphisms of the Lie algebra of upper triangular matrices over a connected commutative ring,” Journal of Algebra, vol. 170, no. 1, pp. 101–110, 1994. View at Publisher · View at Google Scholar
  10. Y. A. Cao, “Automorphisms of certain Lie algebras of upper triangular matrices over a commutative ring,” Journal of Algebra, vol. 189, no. 2, pp. 506–513, 1997. View at Publisher · View at Google Scholar
  11. X. T. Wang and H. You, “Decomposition of Lie automorphisms of upper triangular matrix algebra over commutative rings,” Linear Algebra and its Applications, vol. 419, no. 2-3, pp. 466–474, 2006. View at Publisher · View at Google Scholar